Alert archive / Pennsylvania / Winter Storm Watches in 2009

Winter Storm Watch 6, NWS Philadelphia/Mount Holly

October 16, 2009Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this winter storm watch at Oct 16, 2009, 3:40 PM EDT for Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania. It took effect at Oct 17, 2009, 12:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 16, 2009, 3:40 PM EDT (19:40 UTC)
In effect from
Oct 17, 2009, 12:00 PM EDT
Expired
Oct 17, 2009, 3:15 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
565 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 161940
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT FRI OCT 16 2009

NJZ001-PAZ054-055-170830-
/O.NEW.KPHI.WS.A.0006.091017T1600Z-091018T1200Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
340 PM EDT FRI OCT 16 2009

...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
STORM WATCH, WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING.

OCCASIONAL MAINLY LIGHT SNOW IS ANTICIPATED TONIGHT AND SATURDAY
MORNING, ESPECIALLY ACROSS THE HIGHER ELEVATIONS. AS A RESULT, UP
TO AN ADDITIONAL INCH OF SNOW IS POSSIBLE.

ANOTHER AREA OF LOW PRESSURE WILL THEN MOVE NORTHWARD NEAR THE MID
ATLANTIC COAST SATURDAY INTO SUNDAY. THIS SYSTEM HAS THE
POTENTIAL TO PRODUCE SEVERAL INCHES OF WET SNOW ACROSS THE WATCH
AREA, ESPECIALLY FOR LOCATIONS AT OR ABOVE 1000 FEET. THE HIGHEST
POTENTIAL FOR ACCUMULATING SNOW SHOULD BE FROM SATURDAY AFTERNOON
THROUGH SUNDAY MORNING. WITH TEMPERATURES FORECAST TO BE MOSTLY
IN THE 30S, A HEAVY WET SNOW IS EXPECTED. THIS TYPE OF SNOW WOULD
STICK TO TREES, ESPECIALLY THOSE THAT STILL HAVE THEIR LEAVES, AND
POWER LINES. AS A RESULT, POWER OUTAGES AND DAMAGE TO TREES ARE
POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE, BUT NOT A
CERTAINTY. AT THIS TIME, THERE IS THE POTENTIAL FOR A SIGNIFICANT
WET SNOWFALL ESPECIALLY ACROSS THE HIGHER ELEVATIONS, WHICH COULD
HAVE A SIGNIFICANT IMPACT ON TREES AND POWER LINES. TRAVEL
CONDITIONS COULD BECOME HAZARDOUS, THEREFORE MONITOR THE LATEST
FORECASTS AND STATEMENTS IF YOU ARE PLANNING TO TRAVEL IN THE
WATCH AREA.

$$

GORSE
2 follow-up statements
000 
WWUS41 KPHI 161944 CCA
WSWPHI

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT FRI OCT 16 2009

NJZ001-PAZ054-055-170845-
/O.COR.KPHI.WS.A.0006.091017T1600Z-091018T1200Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
343 PM EDT FRI OCT 16 2009

...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
STORM WATCH, WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING.

OCCASIONAL MAINLY LIGHT SNOW IS ANTICIPATED TONIGHT AND SATURDAY
MORNING, ESPECIALLY ACROSS THE HIGHER ELEVATIONS. AS A RESULT, UP
TO AN ADDITIONAL INCH OF SNOW IS POSSIBLE.

ANOTHER AREA OF LOW PRESSURE WILL THEN MOVE NORTHWARD NEAR THE MID
ATLANTIC COAST SATURDAY INTO SUNDAY. THIS SYSTEM HAS THE
POTENTIAL TO PRODUCE SEVERAL INCHES OF WET SNOW ACROSS THE WATCH
AREA, ESPECIALLY FOR LOCATIONS AT AND ABOVE 1000 FEET. THE
HIGHEST POTENTIAL FOR ACCUMULATING SNOW SHOULD BE FROM SATURDAY
AFTERNOON THROUGH SUNDAY MORNING. WITH TEMPERATURES FORECAST TO BE
MOSTLY IN THE 30S, A HEAVY WET SNOW IS EXPECTED. THIS TYPE OF SNOW
WOULD STICK TO TREES, ESPECIALLY THOSE THAT STILL HAVE THEIR
LEAVES, AND POWER LINES. AS A RESULT, POWER OUTAGES AND DAMAGE TO
TREES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE, BUT NOT A
CERTAINTY. AT THIS TIME, THERE IS THE POTENTIAL FOR A SIGNIFICANT
WET SNOWFALL ESPECIALLY ACROSS THE HIGHER ELEVATIONS, WHICH COULD
HAVE A SIGNIFICANT IMPACT ON TREES AND POWER LINES. TRAVEL
CONDITIONS COULD BECOME HAZARDOUS, THEREFORE MONITOR THE LATEST
FORECASTS AND STATEMENTS IF YOU ARE PLANNING TO TRAVEL IN THE
WATCH AREA.

$$

GORSE
000 
WWUS41 KPHI 170715
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 AM EDT SAT OCT 17 2009

NJZ001-PAZ054-055-172100-
/O.UPG.KPHI.WS.A.0006.091017T1600Z-091018T1200Z/
/O.NEW.KPHI.WW.Y.0009.091017T2200Z-091018T1600Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
315 AM EDT SAT OCT 17 2009

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
NOON EDT SUNDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER WEATHER ADVISORY.
IT IS IN EFFECT FROM 600 PM THIS EVENING UNTIL NOON ON SUNDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

ANOTHER AREA OF LOW PRESSURE IS EXPECTED TO DEVELOP OFF THE
MIDDLE ATLANTIC COAST TODAY AND TONIGHT AND IT SHOULD MOVE TO THE
NORTHEAST AND OUT TO SEA ON SUNDAY AND MONDAY. THE LOW WILL LIKELY
BRING SOME ADDITIONAL SNOW TO PARTS OF THE POCONO REGION AND TO
PARTS OF FAR NORTHERN NEW JERSEY OVER THE WEEKEND.

FOR TODAY, PERIODS OF LIGHT SNOW ARE EXPECTED IN THE HIGHER
ELEVATIONS, WITH LIGHT RAIN IN THE VALLEYS. LITTLE OR NO SNOW
ACCUMULATION IS ANTICIPATED THROUGH THIS EVENING.

AFTER DARK, LIGHT SNOW MAY BEGIN TO ACCUMULATE IN THE HIGHER
ELEVATIONS. THE INTENSITY OF THE SNOW IS FORECAST TO INCREASE
OVERNIGHT AND INTO SUNDAY MORNING. BY LATE SUNDAY MORNING, SOME
LOCATIONS COULD RECEIVE FROM 2 TO 4 INCHES OF NEW SNOW WITH
PERHAPS AN ISOLATED SPOT OR TWO PICKING UP 5 OR 6 INCHES. IN THE
VALLEYS, THERE WILL BE A MIX OF RAIN AND SNOW FOR TONIGHT INTO
SUNDAY MORNING, WITH LITTLE OR NO SNOW ACCUMULATION ANTICIPATED.

THE PRECIPITATION IS FORECAST TO TAPER GRADUALLY TO SHOWERS
DURING SUNDAY AFTERNOON AND SUNDAY EVENING, WITH A DECREASING
POTENTIAL FOR ANY ADDITIONAL SNOW ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE DRIVING IN THE POCONO REGION OR IN FAR NORTHERN
NEW JERSEY THIS WEEKEND, BE PREPARED FOR LESS THAN IDEAL
CONDITIONS AT TIMES, ESPECIALLY IN THE HIGHER ELEVATIONS.

WHERE THE SNOW ACCUMULATES, IT WILL LIKELY BE WET AND HEAVY. THE
SNOW COULD BRING DOWN TREE LIMBS AND POWER LINES.

$$

IOVINO

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Oct 16, 11:10 AM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Oct 16, 11:10 AM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 AM EDT FRI OCT 16 2009

.SYNOPSIS...
A STRONG COASTAL LOW WILL CONTINUE TO MOVE FURTHER OUT TO SEA
THIS AFTERNOON. ANOTHER COASTAL LOW IS EXPECTED TO FORM SATURDAY
AND FOLLOW THE SAME TRACK TO THE NORTHEAST. THIS SECOND SYSTEM
WILL LINGER THROUGH THE WEEKEND...BUT HIGH PRESSURE WILL BUILD IN
FROM THE WEST EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WINTER WEATHER ADVISORY AND THE COASTAL FLOOD WARNING HAVE
BEEN ALLOWED TO EXPIRE AT 11AM.

THE COASTAL STORM CONTINUES TO PULL AWAY FROM THE REGION WITH THE
BULK OF THE PRECIPITATION MAINLY CONFINED TO THE CENTRAL PORTIONS
OF PENNSYLVANIA. CLOUDY SKIES WITH LIGHT RAIN/SNOW ARE EXPECTED TO
CONTINUE THROUGH THIS EVENING WITH AREAS OF DRIZZLE AROUND THE
REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
EVEN THOUGH WE WILL BE SOMEWHAT IN BETWEEN WELL-DEFINED SYSTEMS
TONIGHT, MID LEVEL MOISTURE AND PERHAPS THE EFFECTS OF AN INVERTED
TROUGH NOSING INTO OUR AREA FROM THE SOUTH-SOUTHEAST MIGHT GENERATE
SOME LIGHT PRECIPITATION TONIGHT. SO, THE GENEROUS POPS FROM MOS
GUIDANCE / CATEGORICAL GFS VERSUS LIKELY NAM / WERE ACCEPTED.
HOWEVER, QPF AMOUNTS SHOULD BE LIGHT TONIGHT.

THEN, THE SHARPENING FULL-LATITUDE UPPER TROUGH OVER THE EASTERN
U.S. WILL CAUSE ADDITIONAL COASTAL CYCLOGENESIS SATURDAY INTO
SUNDAY. THIS COASTAL LOW DOES NOT APPEAR TO BE EXACTLY LIKE ITS
SLIGHTLY OLDER SIBLING, WHICH IS MOVING OFFSHORE THIS MORNING, BUT
THEY ARE SIMILAR ENOUGH THAT WE COULD GET ABOUT THE SAME SENSIBLE
WEATHER. AT THIS TIME, IT IS THOUGHT THAT THE HIGHER ELEVATIONS OF
THE FAR NORTHERN ZONES WILL ONLY GET LIGHT SNOW, PROBABLY NOT EVEN
TO ADVISORY LEVELS. BUT, THAT QUESTION CAN BE LEFT FOR TODAYS DAY
SHIFT TO CONTEMPLATE FURTHER. ALSO, WINDS ESPECIALLY NEAR THE COAST
OUGHT TO BE FAIRLY SIMILAR TO WHAT HAPPENED THURSDAY AFTERNOON AND
NIGHT GFS 925 HPA WINDS ARE ONLY 40 KNOTS JUST OFFSHORE AND ALONG
THE COAST.

WITH THE UPPER TROUGH SHARPENING FURTHER AS IT PASSES OUR LONGITUDE
SUNDAY, AND THEN CLOSING OFF SUNDAY NIGHT, ADDITIONAL PRECIPITATION
IS EXPECTED SUNDAY. SOME MODERATE RAIN AMOUNTS MAY OCCUR WITH THE
UPPER TROUGH SUNDAY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE BEGINNING OF THIS TIME FRAME LOOKS TO BE A WINDING-DOWN PERIOD
FROM THE ACTIVE WEATHER WHICH EXTENDS FROM THE NEAR AND SHORT TERM
PERIODS. WITH THE UPPER TROUGH CLOSING OFF SUNDAY NIGHT AS IT MOVES
EAST OF OUR POSITION, IT IS HOPED THAT THE WORST OF THE WEATHER WILL
BE TO OUR EAST. SO, CHANCE POPS SUNDAY NIGHT WERE RETAINED, WITH DRY
CONDITIONS HOPED FOR FOR MONDAY. THEN, AS UPPER-LEVEL TROUGHING
TAKES PLACE IN THE WEST, DOWNSTREAM RIDGING WILL BE SHUNTED
EASTWARD, ALLOWING THE AMPLIFIED UPPER-LEVEL TROUGH IN THE EAST TO
BE KICKED OUT. SO, WITH BUILDING HIGH PRESSURE, DRY WEATHER LOOKS TO
TAKE HOLD IN OUR AREA FOR AWHILE THROUGH THE REST OF THE FORECAST
PERIOD.

AS THE HEIGHTS RISE, TEMPERATURES ARE FORECAST TO UNDERGO A
MODERATING TREND, ESPECIALLY FROM TUESDAY ONWARD.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CEILINGS WILL BE THE CAUSE FOR CATEGORIES FALLING UNDER VFR/MVFR FOR
NEXT SEVERAL DAYS AS THE MARINE LAYER REMAINS WITH US INTO SAT AND
EVEN SUNDAY.

LIGHT PRECIPITATION IS FALLING OVER THE TAF SITES AND IS ALL LIQUID.
MIXED PRECIPITATION IS IN THE POCONOS. THE AVIATION WEATHER PAGE
SHOWS THE EXTENSIVE MVFR TO IFR ALONG THE EASTERN SEABOARD. THE ONLY
FOR SURE ELEMENT WILL BE THE WINDS TODAY WHICH WILL BE FROM THE
NORTH AND NORTHEAST. THE SURFACE LOW WILL CONTINUE MOVING FARTHER
OFFSHORE AND CONDITIONS IMPROVING OVER OUR WELL INLAND TAF SITES.
HOWEVER VERY SLOW IMPROVEMENT AT MIV/ACY.

FROM THE VWP DOPPLER PROFILES:
KDIX - SHOWS A NORTHEAST WIND UP THROUGH 5,000 FT THEN TURNING WEST
TO 8,000 FT. CLEAR ABOVE.
TPHL - SHOWS A NORTHEAST WIND OF 30 TO 35 KT UP THROUGH 4,000 FT
THEN FROM THE WEST AT 20 KT UP TO 12,000 FT AND CLEAR ABOVE.
KDOV - SIMILAR TO TPHL AND TOPPING OFF AT 10,000 FT.
KCCX - SHOWS EAST TO 4,000 FT THEN SOUTHEAST TO 9,000 BEFORE TURNING
WSW AT 10 TO 20 KT TO 19,000 FT.

THE AIRMASS WILL REMAIN CHILLY FOR OCTOBER - FRZL DATA BELOW
LGA 01395 03195 03995 03995 04875 03890 04895 04695 05295
PHL 01295 05495 05395 06195 06495 05195 06095 06195 05195
IPT 01095 02095 02695 02495 02565 02780 03180 03285 03385

THESE TEMPERATURES ARE UNUSUALLY COLD FOR OCT AND WILL HAVE FREEZING
GROUND TEMPERATURES IN SPOTS FROM THE LEHIGH VALLEY NORTH OVER TO
NORTHWEST NEW JERSEY. REMEMBER TO TOP OFF THE TANKS TO AVOID
FREEZING.

OUTLOOK...
THESE SYSTEMS ARE FORECAST TO FINALLY CLEAR OUR AREA LATE MONDAY.
WITH TUESDAY/WEDNESDAY AND THURSDAY JUST SPARKLING VFR WEATHER.

&&

.MARINE...
WINDS HAVE DECREASED SOMEWHAT THIS MORNING BUT REMAIN STEADY OUT
OF THE NE. GALE WARNINGS HAVE BEEN LOWERED TO SMALL CRAFT FOR THE
TIME BEING...ALTHO THEY MAY NEED TO BE RAISED AGAIN FOR THE NEXT
LOW PRESSURE SYSTEM THAT IS FORECAST TO DEVELOP TONIGHT OR
SATURDAY MORNING. SEAS CONTINUE TO RUN HIGH.

THERE IS NO REAL IMPROVEMENT UNTIL TUESDAY. EVEN THOUGH THE STORMS
WILL BE THROUGH AND WELL NORTHEAST INTO THE ATLANTIC, IT WILL TAKE
ALMOST A DAY FOR THE SEAS TO LAY DOWN AS LONG AS THE FETCH IS FROM
THE WATER.

HIGH PRESSURE WILL BUILD OVER THE REGION BEGINNING ON TUESDAY AND
BRING NICE WEATHER RIGHT THROUGH THE WEEK.

&&

.TIDES/COASTAL FLOODING...
OBSERVATIONS INDICATE THAT TIDE LEVELS REACH THE MODERATE FLOOD
STAGE AT SEVERAL LOCATIONS ALONG THE NJ AND DE COASTS. ALSO
COASTAL FLOODING HAS BEEN REPORTED AT SEVERAL LOCATIONS...
ESPECIALLY IN DELAWARE. WATER LEVELS SHOULD FALL THIS AFTERNOON
AND THE COASTAL FLOOD WARNING WILL BE CANCELLED AROUND 1100 AM.

HOWEVER...A COASTAL FLOOD WATCH REMAINS IN EFFECT FOR THE NEXT
HIGH TIDE WHICH WILL BE EARLY THIS EVENING ALONG THE ATLANTIC
COAST AND LATE EVENING FOR THE UPPER DELAWARE BAY. WINDS THIS
AFTERNOON AND EVENING WILL BE LIGHTER BUT WILL CONTINUE OUT OF THE
NE. SINCE WATER LEVELS ARE HIGH ALREADY AND MAY HAVE TROUBLE
DRAINING OUT OF THE BACK BAYS...ANOTHER COASTAL FLOOD WARNING IS
LIKELY FOR THIS EVENING.

WE CONTINUE TO MAKE REFERENCE TO RAINFALL COMBINING WITH THE TIDES
TO CAUSE A HYBRID TIDAL FLOODING PROBLEM AND WAVE ACTION RESULTING
IN MODERATE BEACH EROSION IN THE COASTAL FLOOD WARNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH
     SATURDAY MORNING FOR NJZ012>014-020>027.
DE...COASTAL FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH
     SATURDAY MORNING FOR DEZ002>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT SATURDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...AMC/MEOLA
NEAR TERM...MEOLA
SHORT TERM...HEAVENER/
LONG TERM...GORSE
AVIATION...AMC
MARINE...AMC
TIDES/COASTAL FLOODING...AMC/EBERWINE
Hazardous weather outlook, Oct 16, 11:08 AM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 AM EDT FRI OCT 16 2009

NJZ001-PAZ054-055-171515-
SUSSEX-CARBON-MONROE-
1108 AM EDT FRI OCT 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE COASTAL LOW WILL CONTINUE TO PULL AWAY FROM OUR AREA TODAY...
BUT OCCASIONAL LIGHT RAIN AND SNOW WILL OCCUR THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER COASTAL LOW WILL AFFECT OUR REGION SATURDAY INTO SUNDAY.
GUSTY WINDS AND OCCASIONAL HEAVY PRECIPITATION ARE POSSIBLE WITH
THIS STORM AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-019-020-NJZ007>010-015>019-PAZ060>062-067>071-
171515-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
1108 AM EDT FRI OCT 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE COASTAL LOW WILL CONTINUE TO PULL AWAY FROM OUR AREA TODAY...
BUT OCCASIONAL LIGHT RAIN AND SNOW WILL OCCUR THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER COASTAL LOW WILL AFFECT OUR REGION SATURDAY INTO SUNDAY.
GUSTY WINDS AND OCCASIONAL HEAVY PRECIPITATION ARE POSSIBLE WITH
THIS STORM AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-171515-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1108 AM EDT FRI OCT 16 2009

...COASTAL FLOOD WATCH IN EFFECT FROM 6 PM EDT THIS EVENING THROUGH
SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WATCH.

THE COASTAL LOW WILL CONTINUE TO PULL AWAY FROM OUR AREA TODAY...
BUT OCCASIONAL LIGHT RAIN AND SNOW WILL OCCUR THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WATCH.

ANOTHER COASTAL LOW WILL AFFECT OUR REGION SATURDAY INTO SUNDAY.
GUSTY WINDS AND OCCASIONAL HEAVY PRECIPITATION ARE POSSIBLE WITH
THIS STORM AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-171515-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1108 AM EDT FRI OCT 16 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

THE COASTAL LOW WILL CONTINUE TO PULL AWAY FROM OUR AREA TODAY...
BUT WINDS WILL REMAIN GUSTY AND ROUGH SEAS WILL PERSIST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

ANOTHER COASTAL LOW WILL AFFECT OUR REGION SATURDAY INTO SUNDAY.
GUSTY WINDS AND OCCASIONAL HEAVY PRECIPITATION ARE POSSIBLE WITH
THIS STORM AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 2:55 AM EDTSmall Craft AdvisoryPHI4 days
Oct 16, 4:09 PM EDTCoastal Flood WarningPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more44 hr
Oct 16, 4:09 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem36 hr

Nearby

Winter Storm Watches in Pennsylvania, 2009Winter Storm Watches in New Jersey, 2009Every winter storm watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.